RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iosif'yan, Grigorii Andronikovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30

Number of views:
This page:396
Abstract pages:6455
Full texts:2115
References:658
E-mail:

http://www.mathnet.ru/eng/person17302
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193108

Publications in Math-Net.Ru
2013
1. V. V. Zhikov, G. A. Yosifian, “Introduction to the theory of two-scale convergence”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  281–332  mathnet  elib; J. Math. Sci. (N. Y.), 197:3 (2014), 325–357  scopus
2004
2. G. A. Iosif'yan, “Homogenization of Elasticity Problems with Boundary Conditions of Signorini type”, Mat. Zametki, 75:6 (2004),  818–833  mathnet  mathscinet  zmath  elib; Math. Notes, 75:6 (2004), 765–779  isi
1996
3. G. A. Iosif'yan, “On averaging of certain boundary-value problems with non-linear boundary conditions in perforated domains”, Uspekhi Mat. Nauk, 51:5(311) (1996),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:5 (1996), 1001–1002  isi  scopus
1989
4. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the limiting behaviour of the spectrum of a sequence of operators defined on different Hilbert spaces”, Uspekhi Mat. Nauk, 44:3(267) (1989),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 195–196  isi
1987
5. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Averaging of solutions of the Neumann problem for a second-order elliptic equation and systems in elasticity theory with rapidly oscillating periodic coefficients on a perforated domain”, Uspekhi Mat. Nauk, 42:6(258) (1987),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 237–238  isi
6. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the eigenvalues of boundary value problems for the system of elasticity theory with rapidly oscillating coefficients in a perforated domain”, Mat. Sb. (N.S.), 132(174):4 (1987),  517–530  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 505–519
1986
7. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Averaging elliptic equations that describe processes in stratified media”, Uspekhi Mat. Nauk, 41:3(249) (1986),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 209–210  isi
1985
8. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elasticity in a perforated domain”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1062–1066  mathnet  mathscinet  zmath
1984
9. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Convergence of the energy, stress tensors, and frequencies of natural oscillations in averaging problems arising in elasticity theory”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1329–1333  mathnet  mathscinet  zmath
1983
10. O. A. Oleinik, G. A. Iosif'yan, G. P. Panasenko, “Asymptotic expansion of solutions of a system of elasticity theory in perforated domains”, Mat. Sb. (N.S.), 120(162):1 (1983),  22–41  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:1 (1984), 19–39
1982
11. G. A. Iosif'yan, O. A. Oleinik, G. P. Panasenko, “Asymptotic expansion of a solution of a system of equations of elasticity with periodic, rapidly oscillating coefficients”, Dokl. Akad. Nauk SSSR, 266:1 (1982),  18–22  mathnet  mathscinet  zmath
12. O. A. Oleinik, G. A. Iosif'yan, “An estimate for the deviation of the solution of the system of elasticity theory in a perforated domain from that of the averaged system”, Uspekhi Mat. Nauk, 37:5(227) (1982),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 188–189  isi
13. G. A. Iosif'yan, O. A. Oleinik, “On the existence and asymptotic behaviour of the solutions of a system in elasticity theory for an infinite domain”, Uspekhi Mat. Nauk, 37:4(226) (1982),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 117–118  isi
1981
14. O. A. Oleinik, G. A. Iosif'yan, “On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  550–553  mathnet  mathscinet  zmath
15. G. A. Iosif'yan, “Decay inside and domain of generalized solutions of boundary-value problems for second-order elliptic equations with oscillatory boundary conditions and right-hand sides”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  28–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 256–262  isi
16. G. A. Iosif'yan, “Saint-Venant's principle for flows of a viscous incompressible fluid and its applications”, Tr. Mosk. Mat. Obs., 43 (1981),  3–36  mathnet  mathscinet  zmath
17. O. A. Oleĭnik, G. A. Iosif'yan, I. N. Tavkhelidze, “Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity”, Tr. Mosk. Mat. Obs., 42 (1981),  160–175  mathnet  mathscinet  zmath
1980
18. O. A. Oleinik, G. A. Iosif'yan, “The behaviour at infinity of solutions of the Neumann problem for a second-order elliptic equation in an unbounded domain”, Uspekhi Mat. Nauk, 35:4(214) (1980),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 178–179  isi
19. O. A. Oleinik, G. A. Iosif'yan, “On the behavior at infinity of solutions of second order elliptic equations in domains with noncompact boundary”, Mat. Sb. (N.S.), 112(154):4(8) (1980),  588–610  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:4 (1981), 527–548  isi
1979
20. G. A. Iosif'yan, “Saint-Venant's principle for the flow of a viscous incompressible liquid”, Uspekhi Mat. Nauk, 34:4(208) (1979),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 166–167
1978
21. G. A. Iosif'yan, “An analog of Saint-Venant's principle and the uniqueness of the solutions of the first boundary value problem for Stokes system in domains with noncompact boundaries”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  36–39  mathnet  mathscinet  zmath
22. O. A. Oleinik, G. A. Iosif'yan, “On Saint-Venant's principle in plane elasticity theory”, Dokl. Akad. Nauk SSSR, 239:3 (1978),  530–533  mathnet  mathscinet  zmath
23. O. A. Oleinik, G. A. Iosif'yan, I. N. Tavkhelidze, “Bounds for the solutions of a biharmonic equation in the neighbourhood of non-regular boundary points and at infinity”, Uspekhi Mat. Nauk, 33:3(201) (1978),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 169–170
1977
24. O. A. Oleinik, G. A. Iosif'yan, “The St. Venant principle for the mixed problem of elasticity theory and its applications”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  824–827  mathnet  mathscinet  zmath
25. O. A. Oleinik, G. A. Iosif'yan, “Energy estimates of the generalized solutions of boundary value problems for second order elliptic equations, and their applications”, Dokl. Akad. Nauk SSSR, 232:6 (1977),  1257–1260  mathnet  mathscinet  zmath
26. O. A. Oleinik, G. A. Iosif'yan, “Removable singularities on the boundary and uniqueness of solutions of boundary-value problems for second-order elliptic and parabolic equations”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  54–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 206–217
27. O. A. Oleinik, G. A. Iosif'yan, “A priori estimates of the solutions of the first boundary value problem for the system of equations of elasticity theory, and their applications”, Uspekhi Mat. Nauk, 32:5(197) (1977),  193–194  mathnet  mathscinet  zmath
1976
28. O. A. Oleinik, G. A. Iosif'yan, “An analogue of Saint-Venant's principle and the uniqueness of solutions of boundary value problems for parabolic equations in unbounded domains”, Uspekhi Mat. Nauk, 31:6(192) (1976),  142–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:6 (1976), 153–178
29. O. A. Oleinik, G. A. Iosif'yan, “The uniqueness of the solution of a mixed problem for the equations of elasticity theory in an unbounded domain”, Uspekhi Mat. Nauk, 31:5(191) (1976),  247–248  mathnet  mathscinet  zmath
30. G. A. Iosif'yan, O. A. Oleinik, “An analogue of the Saint-Venant principle for a second order elliptic equation, and the uniqueness of the solutions of boundary value problems in unbounded domains”, Uspekhi Mat. Nauk, 31:4(190) (1976),  261–262  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019